Correction of “Polynômes singuliers à plusieurs variables sur un corps fini et congruences modulo $p^2$” (Acta Arith. 68 (1994), 1–10)

Volume 100 / 2001

Lekbir Chakri, El Mostafa Hanine Acta Arithmetica 100 (2001), 391-396 MSC: 12E20, 12E05, 11D88, 11D79, 11D72. DOI: 10.4064/aa100-4-7

Authors

  • Lekbir ChakriDepartment of Mathematics
    Faculty of Sciences
    P.O. Box 1014
    Rabat, Morocco
    e-mail
  • El Mostafa HanineDepartment of Mathematics
    Faculty of Sciences and Technics
    P.O. Box 146
    Mahammadia, Morocco
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image